W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Back to Search Results |
| Catalog Number |
DSF2465 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
03/12/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to gore that on (b)(6) 2026, the patient underwent endovascular treatment for a thoracic aortic aneurysm using the gore tag conformable thoracic stent graft with active control system, along with the gore dryseal flex introducer sheath as an accessory.Following the right-to-left axillary artery bypass, insertion of a 24 fr sheath via the right femoral artery was attempted; however, advancement beyond the stenotic segment was unsuccessful, and the approach was abandoned.A cutdown of the right external iliac artery was then performed, and the sheath was reinserted.Although significant resistance was encountered, successful advancement was achieved.Subsequently, angiography of the access vessel revealed a dissection of the right external iliac artery; however, because no bleeding was observed, the procedure was completed with follow-up observation.The patient tolerated the procedure.
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: code d1101: according to the gore® dryseal flex introducer sheath instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to: vascular trauma (i.E., dissection, rupture, perforation, tear, etc.).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.